DOI QR코드

DOI QR Code

RINGS CLOSE TO SEMIREGULAR

  • Aydogdu, Pinar ;
  • Lee, Yang ;
  • Ozcan, A. Cigdem
  • Received : 2010.11.09
  • Published : 2012.05.01

Abstract

A ring $R$ is called semiregular if $R/J$ is regular and idem-potents lift modulo $J$, where $J$ denotes the Jacobson radical of $R$. We give some characterizations of rings $R$ such that idempotents lift modulo $J$, and $R/J$ satisfies one of the following conditions: (one-sided) unit-regular, strongly regular, (unit, strongly, weakly) ${\pi}$-regular.

Keywords

idempotent lifting;semi unit-regular ring;semi (strongly) ${\pi}$-regular ring

References

  1. P. Ara, Strongly $\pi$-regular rings have stable range one, Proc. Amer. Math. Soc. 124 (1996), no. 11, 3293-3298. https://doi.org/10.1090/S0002-9939-96-03473-9
  2. R. F. Arens and I. Kaplansky, Topological representations of algebras, Trans. Amer. Math. Soc. 63 (1948), 457-481. https://doi.org/10.1090/S0002-9947-1948-0025453-6
  3. G. Azumaya, Strongly $\pi$-regular rings, J. Fac. Sci. Hokkaido Univ. Ser. I 13 (1954), 34-39.
  4. V. P. Camillo and H. P. Yu, Stable range one for rings with many idempotents, Trans. Amer. Math. Soc. 347 (1995), no. 8, 3141-3147. https://doi.org/10.2307/2154778
  5. V. P. Camillo and H. P. Yu, Exchange rings, units and idempotents, Comm. Algebra 22 (1994), no. 12, 4737-4749. https://doi.org/10.1080/00927879408825098
  6. H. Chen, A note on the $\pi$-regularity of rings, Chinese Quart. J. Math. 13 (1998), no. 2, 67-71.
  7. H. Chen, Exchange rings satisfying unit 1-stable range, Kyushu J. Math. 54 (2000), 1-6. https://doi.org/10.2206/kyushujm.54.1
  8. H. Chen, On strongly stable rings, Comm. Algebra 31 (2003), no. 6, 2771-2789. https://doi.org/10.1081/AGB-120021892
  9. H. Chen and M. Chen, On semiregular rings, New Zealand J. Math. 32 (2003), 11-20.
  10. A. Y. M. Chin, A note on strongly $\pi$-regular rings, Acta Math. Hungar. 102 (2004), no. 4, 337-342. https://doi.org/10.1023/B:AMHU.0000024683.13344.cf
  11. P. Crawley and B. Jonsson, Refinements for infinite direct decompositions of algebraic systems, Pacific J. Math. 14 (1964), 797-855. https://doi.org/10.2140/pjm.1964.14.797
  12. K. R. Goodearl, Von-Neumann Regular Rings, Pitman Publishing Limited, London, 1979.
  13. V. Gupta, Weakly $\pi$-regular rings and group rings, Math. J. Okayama Univ. 19 (1977), no. 2, 123-127.
  14. Y. Hirano, Some studies on strongly $\pi$-regular rings, Math. J. Okayama Univ. 20 (1978), no. 2, 141-149.
  15. C. H. Hong, N. K. Kim, T. K. Kwak, and Y. Lee, On weak $\pi$-regularity of rings whose prime ideals are maximal, J. Pure Appl. Algebra 146 (2000), no. 1, 35-44. https://doi.org/10.1016/S0022-4049(98)00177-7
  16. Q. Huang and J. Chen, $\pi$-morphic rings, Kyungpook Math. J. 47 (2007), no. 3, 363-372.
  17. S. U. Hwang, Y. C. Jeon, and Y. Lee, Structure and topological conditions of NI-rings, J. Algebra 302 (2006), no. 1, 186-199. https://doi.org/10.1016/j.jalgebra.2006.02.032
  18. Q. Li and W. T. Tong, Weak cancellation of modules and weakly stable range conditions for exchange rings, Acta Math. Sinica 45 (2002), no. 6, 1121-1126.
  19. W. K. Nicholson, Strongly clean rings and fitting's lemma, Comm. Algebra, 27 (1999), no. 8, 3583-3592. https://doi.org/10.1080/00927879908826649
  20. W. K. Nicholson and M. F. Yousif, Quasi-Frobenius Rings, Cambridge Tracts in Math. 158., Cambridge University Press, Cambridge, UK, 2003.
  21. W. K. Nicholson and Y. Zhou, Strong lifting, J. Algebra 285 (2005), no. 2, 795-818. https://doi.org/10.1016/j.jalgebra.2004.11.019
  22. V. S. Ramamurthi, Weakly regular rings, Canad. Math. Bull. 16 (1973), 317-321. https://doi.org/10.4153/CMB-1973-051-7
  23. A. A. Tuganbaev, Semiregular, weakly regular and $\pi$-regular rings, J. Math. Sci. (New York) 109 (2002), no. 3, 1509-1588. https://doi.org/10.1023/A:1013929008743
  24. L. N. Vaserstein, Bass's first stable range condition, J. Pure Appl. Algebra 34 (1984), no. 2-3, 319-330. https://doi.org/10.1016/0022-4049(84)90044-6
  25. R. B. Warfield, Exchange rings and decomposition of modules, Math. Ann. 199 (1972), 31-36. https://doi.org/10.1007/BF01419573
  26. T. S. Wu, Weak cancellation of modules and the weak stable range one condition, Nanjing Daxue Xuebao Shuxue Bannian Kan 11 (1994), no. 2, 109-116.
  27. T. S. Wu, Inner weak cancellation of modules, Nanjing Daxue Xuebao Shuxue Bannian Kan 13 (1996), no. 1, 54-57.
  28. G. Xiao and W. Tong, Generalizations of semiregular rings, Comm. Algebra 33 (2005), no. 10, 3447-3465. https://doi.org/10.1080/AGB-00927870500232984
  29. H. P. Yu, On quasi-duo rings, Glasg. Math. J. 37 (1995), no. 1, 21-31. https://doi.org/10.1017/S0017089500030342
  30. H. P. Yu, On the structure of exchange rings, Comm. Algebra 25 (1997), no. 2, 661-670. https://doi.org/10.1080/00927879708825882

Acknowledgement

Supported by : National Research Foundation of Korea(NRF)